# SDR ASAA2014021007231

- Difficulty date: February 10, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500C FRAME IS CRACKED AT INBD HOLE OF THE AC BRACKET ATTACH POINT.  ACFT GROUNDED.  REPAIRED FRAME IAW T/C AD20062609 400-53-1-760.
